Some nonlocal problems for linear hyperbolic systems
Doklady Akademii Nauk, Tome 345 (1995) no. 3, pp. 300-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_3_a1,
author = {T. I. Kiguradze},
title = {Some nonlocal problems for linear hyperbolic systems},
journal = {Doklady Akademii Nauk},
pages = {300--302},
year = {1995},
volume = {345},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_3_a1/}
}
T. I. Kiguradze. Some nonlocal problems for linear hyperbolic systems. Doklady Akademii Nauk, Tome 345 (1995) no. 3, pp. 300-302. http://geodesic.mathdoc.fr/item/DAN_1995_345_3_a1/